advertisement
Question
Posted by: lulu | 2012/07/26

HCG and reshape

Hi Doc

Do you know anything about the programme called Reshape? You can just add the usual dot co etc and you can go to the website.

What I would like to know is how safe is it?

One follows a low cal diet, but apparently the injections you get, it breaks down the fats you have, so in essence, your body " digests"  more calories than just the 500 you eat. and thus you lose weight.

I actually heard of quite a few ladies who have lost a big amount of weight on it.

what are your thoughts?

I have a huge amount of weight to lose (50+) and I am considering it.

I am struggling with my health, extremely tired all the time and I can feel the bad effects on my poor body. This weight needs to come off and do so quickly, I am afraid I am going to die!!

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lulu
If you have such a huge amount of weight (50+ kg)to lose then I can understand that you are prepared to try anything. However, I cannot recommend that you try any of the injections that are being advertised for slimming purposes. The injections either contain some harmless liquid that will not contribute to weightloss, or potentially harmful compounds. One of my other Readers once posted the package insert of weight loss injections that she had received to me, and it was frightening because the injections were under no circumstances intended for weight loss, but were designed for treatment of male fertility problems and were called "A.P.L.® Injection". The package insert stated specifically "APL has no known effect on fat mobilization, appetite or sense of hunger or body fat distribution. HCG has not been demonstrated to be effective adjunctive therapy in the treatment of obesity." Thus it is senseless to get injected with unknown products. Usually the diet that is combined with injections, is a variation of the Atkins diet (high protein, high-fat, zero or very low carbs) which will initially make the patient lose weight (even without any injections), but the problems with this type of diet are: a) It is unbalanced and the high intake of fat is potentially harmful b)patients can develop side-effects like ketosis, bad breath, constipation, etc c) most patients regain the weight they have lost when they stop using this type of diet. Luckily most patients cannot adhere to such a high protein diet for long. I would rather encourage you to use a balanced, energy-reduced diet (1500 cal or 6300 kJ/day) and daily exercise to lose weight safely and at a much lower cost. Spend the money on joining Weigh-Less or Weight Watchers and a good gym or Walk for Life.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2012/07/26

Dear Lulu
If you have such a huge amount of weight (50+ kg)to lose then I can understand that you are prepared to try anything. However, I cannot recommend that you try any of the injections that are being advertised for slimming purposes. The injections either contain some harmless liquid that will not contribute to weightloss, or potentially harmful compounds. One of my other Readers once posted the package insert of weight loss injections that she had received to me, and it was frightening because the injections were under no circumstances intended for weight loss, but were designed for treatment of male fertility problems and were called "A.P.L.® Injection". The package insert stated specifically "APL has no known effect on fat mobilization, appetite or sense of hunger or body fat distribution. HCG has not been demonstrated to be effective adjunctive therapy in the treatment of obesity." Thus it is senseless to get injected with unknown products. Usually the diet that is combined with injections, is a variation of the Atkins diet (high protein, high-fat, zero or very low carbs) which will initially make the patient lose weight (even without any injections), but the problems with this type of diet are: a) It is unbalanced and the high intake of fat is potentially harmful b)patients can develop side-effects like ketosis, bad breath, constipation, etc c) most patients regain the weight they have lost when they stop using this type of diet. Luckily most patients cannot adhere to such a high protein diet for long. I would rather encourage you to use a balanced, energy-reduced diet (1500 cal or 6300 kJ/day) and daily exercise to lose weight safely and at a much lower cost. Spend the money on joining Weigh-Less or Weight Watchers and a good gym or Walk for Life.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement